Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 154307, 18 pages
http://dx.doi.org/10.1155/2012/154307
Research Article

Study on the Existence and Uniqueness of Solution of Generalized Capillarity Problem

1School of Mathematics and Statistics, Hebei University of Economics and Business, Shijiazhuang 050061, China
2Institute of Applied Mathematics and Mechanics, Ordnance Engineering College, Shijiazhuang 050003, China

Received 6 September 2012; Accepted 22 November 2012

Academic Editor: Jiaxin Hu

Copyright © 2012 Li Wei et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Li Wei, Liling Duan, and Haiyun Zhou, “Study on the Existence and Uniqueness of Solution of Generalized Capillarity Problem,” Abstract and Applied Analysis, vol. 2012, Article ID 154307, 18 pages, 2012. https://doi.org/10.1155/2012/154307.